Your Health. Your Family. Your Choice.
Administered by: Military Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a health professional concerning a 15 year old female on 13 Nov 2006 was vaccinated with a first dose of Gardasil. There were no concomitant medications. On approximately 13 Nov 2006 the patient experienced nausea, lethargy and "mono like symptoms." Subsequently, the patient recovered. On 03 Feb 2007, the patient was vaccinated with a second dose of Gardasil. On 03 Feb 2007 the patient experienced nausea, marked lethargy, "mono like symptoms" and diarrhea for 2 days after the vaccination. On 05 Feb 2007, the patient returned to the doctors office and underwent a complete blood cell count and an Epstein-Barr virus antibodies screen. It was reported that "mono" was ruled out. At the time of the report, the patient was recovering. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166